# SDR UALA2012122107321

- Difficulty date: December 18, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 61,725 hours, 23,342 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT OVERHEAD 02 MASK FELL AT 23DEF.  COMPLIED WITH MT-35-003 NEED TO ACP PROP TEST ON OR BEFORE 3 DAYS MAX REF MT-35-003.  ACP DROP CHECK PER MM 35-23-00 OPS OK.
